Characterizations for perturbed exact penalty functions

Xiaoqi Yang, D. Ralph

Research output: Journal article publicationJournal articleAcademic researchpeer-review

4 Citations (Scopus)

Abstract

It is established if the perturbation function of a nonlinear programming problem is strictly continuous, then an exact l1 penalty function exists for the perturbed problem.
Original languageEnglish
Pages (from-to)101-106
Number of pages6
JournalNonlinear Analysis, Theory, Methods and Applications
Volume62
Issue number1
DOIs
Publication statusPublished - 1 Jul 2005

Keywords

  • Calmness condition
  • Nonlinear programming
  • Penalty function

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics
  • Mathematics(all)

Cite this